# SDR SWAA2024092325270

- Difficulty date: August 12, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED ON SLAT1 AUXILIARY TRACK INBOARD POSITION LT WING 2024-504192<[01] REPLACED SUPPORT ANGLE LOCATED ON SLAT1 AUXILIARY TRACK INBOARD POSITION LT WING IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 114A5010 SHEET 8 REV.D;[02] CORRECTED STEP 1  REPLACED SUPPORT ANGLE LOCATED ON SLAT1 AUXILIARY TRACK INBOARD POSITION LT WING IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 114A5010 SHEET 8 REV.D . MEASURE OF CRACK IS : 1.000 INCH; TOOL USED DIGITAL CALIPER ; P/N:500-197-30 S/N:24028535 DUE DATE : 06/JUN/25;[03] CORRECTED STEP 2 REPLACED SUPPORT ANGLE LOCATED ON SLAT1 AUXILIARY TRACK INBOARD POSITION LT WING IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 114A5010 SHEET 8 REV.D . MEASURE OF CRACK IS : 1.000 INCH; TOOL USED DIGITAL CALIPER ; P/N:500-197-30 S/N:A24028535 DUE DATE : 06/JUN/25;[04] REPLACED SUPPORT ANGLE LOCATED ON SLAT1 AUXILIARY TRACK INBOARD POSITION LT WING IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 114A5010 SHEET 8 REV.D . MEASURE OF CRACK IS : 1.000 INCH; TOOL USED DIGITAL CALIPER ; P/N:500-197-30 S/N:A24028535 DUE DATE : 06/JUN/25
